# SDR SWIA201335727

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 26,912 hours, 22,625 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED GEAR DISAGREE WARNING, NOSE DOOR OPEN WARNING, STEERING INOPERATIVE CAUTION & WOW INPUT INOPERATIVE CAUTION.  FLT6340 REPLACED DISCONNECTED UPPER TORQUE LINK & NOSE TIRES.
